Dirichlet Branes on Orbifolds

Gaberdiel, M. R. & Stefanski, B. (2000). Dirichlet Branes on Orbifolds. Nuclear Physics B, 578(1-2), pp. 58-84. doi: 10.1016/S0550-3213(99)00813-5

[img]
Preview
PDF
Download (310kB) | Preview

Abstract

The D-brane spectrum of a class of $\Zop_2$ orbifolds of toroidally compactified Type IIA and Type IIB string theory is analysed systematically. The corresponding K-theory groups are determined and complete agreement is found. The charge densities of the various branes are also calculated.

Item Type: Article
Subjects: Q Science > QC Physics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
Related URLs:
URI: http://openaccess.city.ac.uk/id/eprint/1031

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics